MathSciNet Relay Station
MathSciNet bibliographic data
MR154229 53.72
Wolf, Joseph A.; Griffiths, Phillip A. Complete maps and differentiable coverings. Michigan Math. J. 10 1963 253–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement